# SDR FDEA201411083593

- Difficulty date: November 8, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 82,179 hours, 30,088 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NGA60241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM UPPER CHORD AT STATION 1902 STRINGER 43R HAS HEAVY CORROSION ON LOWER SURFACE.  REMOVED DAMAGE, ORIGINAL MATERIAL .063, MATERIAL REMOVED .050 & REMAINING MATERIAL .013 IAW SRM 53-00-01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 FIG 1B.  INSTALLED FILLER & ANGLE REPAIR IAW SRM 53-00-01 PAGE 29 FIG 28 & SRM 51-31-01.  MAJOR REPAIR.
